| Model Number |
03.133.103 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is jnj employee.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, a surgical procedure was performed.Four (4) drill bit hit wires and snapped, clamp was used, and the tip broke off.It was unknown how the procedure was completed.There was a surgical delay of 3 minutes.It was unknown if fragments were generated.There was no patient consequence.Concomitant device reported: unknown k-wires (part# unknown; lot# unknown: quantity: unknown).This complaint involves seven (7) devices.This report is for (1) 2.5 drill bit qc 170 80 calibration.This report is 7 of 7 for (b)(4).
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.